Jump to content
CrazyBoards.org

Should I just take the Straterra at night since it makes me so tired and foggy?


Recommended Posts

Due to red tape it seems that I must at least give Straterra a good shot even though I hear from both my pdoc and PCP that it's not very effective most of the time, is very expensive, hard on your liver, and heavy in side effects. So, since I wasin the middle of a cluster of headaches for almost 2 months, and having nausea, cold sweats and the like from Imitrex when it was finally Rxed, I waited to start it until a week or two ago when the migraines had finally stopped.

From what I've read I'm prety lucky to just be getting the fatigue and forgetfulness -type side effects fromt his stuff. I also understand that it takes weeks to wknow if it will work, and the side effects last about as long, then of course return when the dosage is upped. Who has the freaking pacience for this??? Seriously, WTF???
So, my question is if anyone who has had to deal with this decided to take it at night instead since it makes you sleepy anyway. You know, to get through the side effect time period so that you can make any progress? Right now I don't want to take this crap. It's making the things I'm taking it to help worse! And for how long do I have to do this before I can either get another medication or leave this crap alone???...Or miracle of all miracles if it works, how long do I have to wait for that benefit??
:cussing: :'( :wall::sleepy:

Sorry, the real question does anyone see a poblem with taking it at night to help with the sleepy side effects and make it through the side-effect time period? :surprised:

Thanks for any help anyone can offer.

Link to comment
Share on other sites

Thanks guys. I tried it yesterday, and it went so so as far as sleeping, totally allowed me to funtion today, but I took it a couple hours ago and now I'm getting the nausea really bad. it seems like the longer I take it the worse the side effects are getting :wall: . I thought the side efffects were supposed to get better after a couple weeks...? :wtf: Right now there's no way I can sleep, it's all I can do not to puke my guts out. Did you guys have anything similar, or have you heard of anyone else whose side efffects just continued to progress?

 

 

Correction: Just puked my guts out, so I guess it was more than I could do. :(  I'll call my PCP tomorrow, there's no getting my pdoc to respond until I go back in 2 weeks...I hope they're cool with me quitting this stuff; it's been nothing but trouble. I hope they'll give me something else, but if not, nothing is better than this. :cussing:

Edited by Theperfectdrug
Link to comment
Share on other sites

Thanks Pseudopod. I think this stuff just agreed with my system less and less as the level built up. I hadn't had any nausea or anything similar until a couple days before even without food. Last night I had eaten before taking it and everything. Then when I finally did sleep I woke up with a migraine and I'm still feeling sick. I can't deal with these side effects in addition to my  other physical health problems. I appreciate all your help very much thanks.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...